# SDR UPS05645552

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-300
- Aircraft serial: 27750
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T480150
- Part serial: 98181H9924
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

STRONG ODOR & SMOKE IN COCKPIT. CREW DECLARED AN EMERGENCY. T/S - FOUND SMOKE COMING FROM F/O FRONT WINDOW ELECT. CONNECTOR ON AFT LWR CORNER OF WINDOW.  F/O FRONT WINDOW REPLACED IAW MM 56-11-01 WINDOW HEATING SYS TEST PERFORMED IAW 30-41-00-5. ALL OPS OK NO EICAS OR INOP IND'S SHOWN ALSO NO MORE SMOKE PRESENT. NOTE: WINDOW HEAT CONTROL UNIT REPLACED. REF LP 372441 ITEM 1. ALSO REPLACED WIRE & CONNECTOR ASSY REFER WDM 30-41-12 SH. 2.
